# SDR DXTA200300155

- Difficulty date: November 5, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 2,483 hours, 2,005 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK INDICATOR REMAINED ON AFTER GEAR RETRACTION.  TROUBLESHOT TO NOSE GEAR NOT GETTING ON THE UPLOCK STRUT WAS NOT FULLY EXTENDED. PERFORMED A COMPLETE SERVICING OF STRUT IT IS NOW FULLY EXTENDED AND THE GEAR OPERATIONAL CHECK WAS GOOD. ALL WORK PERFORMED IAW MFG 560XL M/M CHAPTER 12-10-00.
